# SDR SWAA2023122936127

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 21,472 hours, 10,767 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: UNKNOWN
- Condition: Open
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT COME UP AFTER TAKEOFF; NO OVERWEIGHT LANDING.<[01] FOUND MANUAL EXTENSION DOOR OPEN; SECURED DOOR AND PERFORMED LANDING GEAR EXTENTION AND RETRACTION TEST IAW AMM 32-32-00 NO DEFECTES NOTED.;[02] C/W INSPECTION
